# SDR CA080104001

- Difficulty date: January 3, 2008
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 17,096 hours
- Engine: Ge CF343B1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D10096
- Condition: Unserviceable
- Location: Te Flaps
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) CREW FLYING AT LEVEL 340 FOR 30 TO 40 MIN AND THE FLAP FAIL CAME ON WITH NO SELECTION, FLAPS AT 0 DEG. O FLAP LANDING. TEMP AT ALTITUDE WAS -60 DEG.  FERRIED BOTH BPSU`S REPLACED FLAPS FUNCTIONED CHECKED SER (804406 1/4/2008 06:57) (TC NR 20080104001)
